BC Slip, Plan B, Odd Symptoms--- What do you think?
Hi, there! Thanks for reading my post!
Everyone here seems so friendly and wise!
I had a question regarding the likelihood of pregnancy and the timing of symptoms. I am currently not on any form of birth control, but my fiance and I religiously use a condom when having intercourse (Trojan ENZ with spermicide). Last Saturday the condom slipped (for the first time) after intercourse (post ejaculation), but he said that he was able to retrieve it relatively easily (stating that the "ring" or the opening was entirely visible (although not external)) and he removed it immediately. After washing with a mild soap, we went to the pharmacy to purchase the Next Choice (Plan B) pill (Took us about 2 hours to get to an open pharmacy). This all occurred on what I have recorded to be my first fertile day, exactly 8 days after the start of my last period (5 days after the end of my last period and 5 days before my predicted ovulation day). I took the medication as indicated and experienced no symptoms. About 30 hours after taking the second of the two pills (more than a day later), I began to feel as if I was going to start my period (cramping, feeling fuzzy and nauseated with some diarreha), although I have not started my period and am not due to start for another 16 days. The nausea persisted through last evening and to today. I called the Next Choice question line and they said that my symptoms beginning so long after the medication, while not impossible, was unlikely to be linked to the taking of the medication. They also would not suggest any information about whether or not the pill was as effective during ovulation. My question is, with the events as described (condom with spermicide slipped, Next Choice medication taken properly, first fertile day), do you the Plan B pill will be as efficacious as if it were taken on a non-fertile day, or not so close to ovulation? Secondly, are the condoms with spermicide at all helpful in this sort of a situation?--- what is its use? Lastly, is 2-3 days after the event too soon to be experiencing "pregnancy" symptoms if the birth control methods that we used were ineffective?
The long and short of it is, do you think I'm pregnant?
Thank you SO much for answering my questions!!!! I really, truly appreciate your patience and expertise!
Last edited by Cali; 06-19-2012 at 01:25 PM.
The plan B will make you have all of those symptoms. It would be way to early to feel real pregnancy symptoms. Chances are you haven't even ovulated yet. You may even be late or early for af, so if that happens don't worry. Plan B is a horrible product. And there should be way more warnings on it. I would just buy extra spermicide to use. If you have another slip you will be covered.
Mariah (35) and DH (40) TTC#1 since October 2008. Started metformin 5/21/12! . clomid 100 mg once af starts! Praying for all the APA girls .
No way you could be feeling pregnancy symptoms. Not possible. And I'm not sure what she meant about not guaranteeing it would work on fertile days. You get pregnant on fertile days. If it didn't work when you were fertile, it wouldn't work at all, since there would be no point to it working on a non-fertile day.
Me (38) DH (45) & furbabies * m/c 7/08 4/12 11/12
Tags for this Thread